# SDR AALA20020417

- Difficulty date: March 21, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N449AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49475
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT SEAT TRACK NR 1 STATION 1208 AND 1237.  REPLACED SEAT TRACK, STATION 1176 TO STATION 1309 PER SRM 51-30.  (M)
